# SDR 97ZZZX4227

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138GL
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841375
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

MIA/MCO - FLT 7389 - PILOT REPORT:  LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  AIRCRAFT RETURNED TO MIA.  REMOVED AND REPLACED GEAR HANDLE AND LANDING GEAR RELAY.  OPS CHECKED SYSTEM.  NO DEFECTS NOTED.  (X)
